# SDR DALA2023102008654

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 94,671 hours, 23,698 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 DISBOND (3.200IN X 2.500IN) AT PRODUCTION DOUBLER ON OSS305.5 LOWER SURFACE, LE SLAT 4 TRAILING EDGE WEDGE, LH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00034: OSS305.5 LOWER SURFACE, LE SLAT 4 TRAILING EDGE WEDGE, LH WING WAS REPAIRED PER B757-200 S.R.M. 51-70. (0025746)
